Solution of One Dimensional Conformable fractional Heat Equation
C. P. Jadhav1, A. A. Navlekar2, K. P. Ghadle3

1C. P. Jadhav*, Basic Science and Humanities Department, Deogiri Institute of Engineering and Management Studies, Aurangabad, India.
2A. A. Navlekar, Department of Mathematics, Pratishthan Mahavidyalaya , Paithan, India.
3K. P. Ghadle, Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, India.

Manuscript received on May 29, 2020. | Revised Manuscript received on June 22, 2020. | Manuscript published on June 30, 2020. | PP: 693-695 | Volume-9 Issue-5, June 2020. | Retrieval Number: E9537069520/2020©BEIESP | DOI: 10.35940/ijeat.E9537.069520
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: The aim of this paper is to present the solution of one dimensional conformable fractional heat equation by applying conformable fractional derivative which is considered as more convenient definition of fractional derivative. 
Keywords: Caputo derivative, Conformable Fractional derivative, Riemann-Liouville definition.